# SDR MAC020803

- Difficulty date: February 14, 2008
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N810FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 10025111Y00
- Part serial: 526
- Condition: Defective
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ARRIVAL, THE PILOT REPORTED THE CAPT SIDE RIGHT BRAKE INOPERATIVE.  THE MASTER CYLINDER WAS REPLACED AND THE BRAKE LOW PRESSURE SIDE WAS BLED.
